| Model Number |
PM3242 |
| Medical Device Problem Codes |
Break (1069); Loose or Intermittent Connection (1371); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented to the hospital for a scheduled pacemaker changeout.During the procedure, the set screw of the pacemaker was stripped, difficult to remove and broke off below the screw head.The pacemaker was explanted and replaced on (b)(6) 2025.The patient was discharged with no reports of adverse consequences.
Additional Manufacturer Narrative
The reported event of the rv-setscrew was stripped preventing lead removal was not confirmed.The analysis showed that the physician drilled the rv-setscrew into pieces within the connector block to remove the rv-lead for use in a new device.As a result, both the setscrew and the connector block were destroyed, making it impossible to examine them for the root cause of the setscrew problem.